# SDR SIMA201103105

- Difficulty date: January 28, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 14,820 hours, 12,997 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 8271013
- Part serial: 00016
- Condition: Inoperative
- Location: Mlg Module
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3323 THE CREW REPORTED THAT AFTER TAKEOFF THE LANDING GEAR IN THE UP POSTION DID NOT RETRACT.  NO EICAS MESSAGE WAS NOTED, AND THE GEAR INDICATED THREE GREEN THE WHOLE TIME.  THE CREW ELECTED TO RETURN TO DFW.  THE CREW SELECTED THE GEAR HANDLE TO THE DOWN POSITION FOR LANDING, STILL NO ABNROMAL INDICATIONS.  NO LIMITATION EXCEEDED AND NORMAL LANDING BELOW MAX LANDING WEIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  VERIFIED FAULT WITH GEAR HANDLE UP, NO MOVEMENT NO FAULTS.  REMOVED AND REPLACED GEAR CONTROL LEVER IAW AMM II CH 32-32-02.  LANDING EXTENSION AND RETRACTION SYSTEM OPERATIONAL CHECK OK IAW AMM II 32-32-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
